mental-health-icon
Antidepressants
Hello Doctor, doctor prescription me 2 medicines for depression and anxiety depran h and rexipra 10 and I have to take only tablet per say of depran h but by mistake I have taken 1 tablet of rexipra 10 and 1 tablet of rexipra 10 for 2 days and on night i have more anxiety high heart rate and fear and feeling very hot inside body but next day I am OK. Is this side-effects?? Please advice. Should I worry?
20 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Tablets have to be taken the way they are  prescribed. Any tablet if you take in excess can give rise to side effect. There is nothing to worry now . Kindly take now as suggested by your treating doctor
Next Steps
Continue to take the medicines the way they have been prescribed. Stop worrying about what has happened
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.